# SDR SWAA2022080136379

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 54,335 hours, 32,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP / [01] RELAMPED PER AMM 33-51-04
